Diltiazem Side Effects

Posted , 5 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

I have just recently in the last month had a huge increase in heart rate and blood pressure.  Tried beta blocker gave me insomnia.  Dr. just switched me to diltiazem.  I have been on it three days which isnt long but everytime I take it I get a escalation in heart rate and it isnt helping my BP at all.  I get a lot of facial flushing also.  Even if my heart rate gets down in the high 80's it feels like its pounding.  Has anyone had these side effects

0 likes, 11 replies

11 Replies

  • Posted

    Yes.I had calcium channel blockers for 2 days...My heart went up to 140bmp for 10 hrs one day....I had to come off them.

    • Posted

      Were you using them for high BP and heart rate? Did you find anything that worked .
    • Posted

      I was using them as to try and regulate my heart rate.Not my blood pressure.

      I was on many beta blockers and none of them helped....It didnt matter what dose I took high or low....My heart rate would still shoot up to 160 and down to 30.

      So they tried me on Calcium Channel blockers.Which made me so out of breath I couldnt even get out of bed and walk to the toilet.I am 39!!

    • Posted

      Oh no...that doesn't sound good. Have you found anything that helps? FYI..sleep apnea can cause a lot of these issies.

    • Posted

      I had 3 cardios who told me I was Ok!

      But after 18months of trying to catch these episodes my holter moniter showed ectopics....And Pauses.

      Still waiting to see a new cardio in Aug.

      So on nothing at the mo....Just have to keep going to A & E when it happens.

      Heart goes slow....and feel dizzy and faint all the time and you can see the pauses on my pulse.Very scary.Hoping this new cardio will help sort me out.

      I did wake gasping for breath 2 weeks ago and went to hospital....I think my heart had paused for a while and this woke me.

    • Posted

      Well..if it was apnea then your biggest issues would be at night or anytime your sleeping...possibly. Something else that you might want to look into is P.O.T.S. or Dysautonomia. My youngest daughter was diagnosed with that 4 years ago. She had up and down heart rates and migraines, fainting. Took forever to get a diagnosis
    • Posted

      Thanks so much....I have looked at Pots and to some extent posture plays a part.Ectopics are worse laying flat or sitting...or bending over.Thanks for all that info I will def look into it all.Your poor daughter....these thing take an age.Not good when you can feel so poorly.
    • Posted

      Make sure you increase your fluids and see if that helps. Water with electrolytes. Before you stand up etc. If you notice certain postures cause the problem try drinking a lot of water before you change positions and see if it makes a difference. Sounds simple but high intake of water and salt helps if its a POTS issue
    • Posted

      Ive tried drinking more....But for some reason increases my ectopics?? Also even though my electrolytes are fine I take a mag supp.

      Because I heard it helps with ectopics and heart function.I have tried to increase my salt intake too....But at the mo nothing seems to be helping.

      I just had some Valium from the Dr which lessens my ectopics a little and takes the dizzyness off....But he only wanted me to do this for a few weeks.Thanks for all your help. Means a lot.

    • Posted

      I hope you find an answer. Remember your, your best advocate. Nobody can tell you how you feel. Stick to standing up for yourself and your best interest! smile

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

pillsbank.net
newnav-down - qqmovies.info newnav-up - qqmovies.info